# SDR 05FDEA02119

- Difficulty date: July 27, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 16,518 hours, 8,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Dented
- Location: Lt T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB TE FLAP LE HAS DENT BET TRACKS NR 5.
